# SDR 95ZZZW243

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- Engine: Rroyce RB21122*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1 Blade
- Condition: Locked Up
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING CRUSIE, HIGH VIBRATION ON NR 1 ENGINE WAS NOTICED.  ENGINE WAS SHUTDOWN AT 0133.  UPON INSPECTION FOUND C1 BLADES LOCKED UP.  PERFORMED MTC MNL PROCEDURE 72-31-05 TO UNLOCK BLADES.  ENGINE WAS RAN AND VIBRATION LIMITS WERE WITHIN ACCEPTABLE LIMITS.
